Asymptotic solution of the high order partial differential equation
Author affiliations
DOI:
https://doi.org/10.15625/0866-7136/31/2/5480Abstract
In the present paper, the authors have constructed an asymptotic solution of the high order equation with partial derivatives by means of the asymptotic method for the high order systems. The improved first approximation of the solution of the given boundary value problem is determinedDownloads
Downloads
Published
17-06-2009
How to Cite
Da, H. V., Son, T. D., & Tinh, N. D. (2009). Asymptotic solution of the high order partial differential equation. Vietnam Journal of Mechanics, 31(2), 65–74. https://doi.org/10.15625/0866-7136/31/2/5480
Issue
Section
Research Article
License

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.